Vol. 3, No. 2, 1953

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On the Hitchcock distribution problem

Merrill M. Flood

Vol. 3 (1953), No. 2, 369–386
Mathematical Subject Classification
Primary: 65.0X
Milestones
Received: 25 January 1952
Published: 1 June 1953
Authors
Merrill M. Flood